| Catalog Number |
21-7047-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the chemotherapy leak.The patient arrived with 5fu cadd pump infusion complete.When they went to unhook her cadd pump, they noticed a white powder residue around where the tubing was connecting to the blue needleless connector.The connection between the tubing and the connector was tight, the connection between the equasheild system was also tight.The white powder residue was also on the patients' abdomen and the inside of her shirt.The patient denied feeling any wetness around the pump or tubing and denied noticing any of the white powder residue on her nightgown or bedding.The patient was dismissed home in stable condition.Tubing was discarded by the facility.No patient harm and injury.The event occurred while in use with patient at patient's home.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.